Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 5 (2000), Issue 3, Pages 161-177
http://dx.doi.org/10.1155/S1026022600000509

Complex dynamics in a simple model of interdependent open economies

1The Econometric Group, Department of Statistics and Demography, University of Southern Denmark, Main Campus, Odense University, Campusvej 55, Odense M 5230, Denmark
2Institute of Mathematics, National Academy of Sciences of Ukraine, Tereschenkivska St. 3, Kiev 252601, Ukraine

Received 15 March 2000

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shahriar Yousef, Yuri Maistrenko, and Svitlana Popovych, “Complex dynamics in a simple model of interdependent open economies,” Discrete Dynamics in Nature and Society, vol. 5, no. 3, pp. 161-177, 2000. doi:10.1155/S1026022600000509